Browse by Fellow

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 7.

Prakash, Nirmala ; Ram Behari, (1960) Deviations from parallelism and equidistance in Finsler space Proceedings of the Indian Academy of Sciences, Section A, 52 (5). pp. 209-227. ISSN 0370-0089

Singal, M. K. ; Ram Behari, (1956) Characteristic lines of a hypersurface Vn imbedded in a Riemannian Vn+1 Proceedings of the Indian Academy of Sciences, Section A , 44 (2). pp. 53-62. ISSN 0370-0089

Singal, M. K. ; Ram Behari, (1955) Generalization of normal curvature of a curve in a Riemannian Vn Proceedings of the Indian Academy of Sciences, Section A , 42 (6). pp. 309-316. ISSN 0370-0089

Behari, Ram (1949) The differential geometry of ruled surfaces Bulletin of American Mathematical Society , 55 (1). pp. 313-315. ISSN 0273-0979

Behari, Ram ; Mishra, Ratan Shanker (1948) On the congruences of Ribaucour Proceedings of the Indian Academy of Sciences, Section A, 28 (3). pp. 132-141. ISSN 0370-0089

Ram Behari, (1940) A theorem on normal rectilinear congruences Proceedings of the Indian Academy of Sciences, Section A , 12 (2). pp. 205-207. ISSN 0370-0089

Ram Behari, (1939) Some properties of the line of striction of a ruled surface Edinburgh Mathematical Notes, 31 . pp. 12-13. ISSN 0950-1843

This list was generated on Thu Aug 21 19:14:07 2014 IST.